# SDR SIMA200130304

- Difficulty date: October 25, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND CORROSION ON THE GALLEY LEFT OMEGA BEAM AT FRAME 20.  REMOVED CORROSION BY CUTOUT. FABRICATED FILLER AND DOUBLER. REPAIR DONE IAW EMB 145 (SRM 145/1142 CHAPTER 53 REV 15).  53-21-10, PAGE 204, FIG 201 AND STANDARD SRM PRACTICES.  (M)
